brain-icon
Seziure disorder
I had a blackout @home 2 years back when I traveled back home from Delhi. Now I have started drinking alcohol and smoking hash. How can I continue it without causing harm. I take medicines epilive 1000 twice a day and frisium 10 @night.
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello........ You are taking antiepileptic tablet.. In seizure one will have loss of consciousness.. Consult your doctor onec... EKG helps to find if you had convulsion attack.... Other causes are hypoglycemia, hypotension, etc... Consult doctor as soon as possible..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.